It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Re: Levaquin...
Mar 1, 2005
I'm still taking levaquin 3 days a week. My joint and tendon pain is better, but not as good as before starting levaquin. After 6 weeks of it, I still feel foggy and just generally not liking this feeling. I am going away for a few days and have been trying to decide a regimen that will allow me to enjoy this trip. I decided to take the levaquin M,T, and Wed. instead of my usual M, W, and Friday routine. I don't have the flu like symptoms, but do get terrible pain in arms, shoulders, knees and feet. This is not all over all the time, but it's something I was not having before levaquin. I have head and face pressure and sometimes dizziness and load ringing in ears. It's quite discouraging, since I was past all these symptoms before starting levaquin. I put a call into doctor's office. I don't know if they have an option for me. My next appt. is in mid-March, and I just hated to continue feeling this way for several more weeks.

Thanks for the all imput on levaquin.

Raleigh86





All times are GMT -7. The time now is 08:59 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!